# SDR SWAA2024052990145

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,872 hours, 10,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: None
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CAPTAINS SIDE FLASHLIGHT WILL NOT TEST.  AFT CAB CAPT SIDE FLASHLIGHT OPS CHECK GOOD PER AMM 25-64-00
